Detecting non-uniqueness of solutions to biharmonic integral|equations through SVD.

Publication: Research - peer-reviewJournal article – Annual report year: 2001

NullPointerException

View graph of relations

Original languageEnglish
JournalJournal of Computational and Applied Mathematics
Publication date2001
Volume134
Pages23-35.
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2771463